# SDR IPXA09M55627

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 9830507L
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE AND ESCAPE SLIDE CONTAINER ASSY ARE BOTH DAMAGED. DEFERRED L1 DOOR SLIDE ASSY AS REMOVED IAW MEL 52-10-3-2. M399179.  REMOVED AND REPLACED L1 DOOR SLIDE ASSY PER MM 25-61-01-4.  THIS CLEARS M399179.  PLACARD REMOVED.
